# SDR USAA2009102692862

- Difficulty date: October 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 37,230 hours, 14,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 680 - PHX-CLT- EMERGENCY LIGHTS - RED LENS MISSING ON EMERGENCY TRACK LIGHTS ON SEAT 11D.  REPLACED MISSING LENS.  OPERATIONAL CHECK WAS GOOD.
